S. A. Halim, D. K. Thomas, "A note on Bazilevič functions", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 604373, 3 pages, 1991. https://doi.org/10.1155/S0161171291001126
A note on Bazilevič functions
For , let be the class of normalized analytic functions defined in the open unit disc satisfying for . The sharp lower bound for is obtained and the result is generalized to some iterated integral operators.
Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.